Statistics for epidemiology

Robinson, Derek (2005) Statistics for epidemiology. pp. 254-255. ISSN 0964-1998

Full text not available from this repository.
Item Type: Article
Additional Information: Book Review published on: Journal of the Royal Statistical Society, Volume 168, Issue 1
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Derek Robinson
Date Deposited: 06 Feb 2012 18:31
Last Modified: 31 May 2013 14:43
URI: http://sro.sussex.ac.uk/id/eprint/16918
📧 Request an update